# SDR CA050211001

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 3,093 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: 71461L
- Condition: Delaminated
- Location: Mlg
- Component: Landing Gear, Blanca
- Component part number: 71464
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS INSTRUCTED BY INSPECTION REPORT C-12-B80-00/NF-001, AME 118, OUT OF PHASE TASKING (MAIN LANDING GEAR SPRING): COMPLIANCE BI-ANNUAL OR 700 HOURS WHICH EVER COMES FIRST.  THE GEAR LEGS WERE REMOVED AND SENT FOR NDT.  AT NDT THE SUBJECT GEAR LEG WAS FOUND TO HAVE INDICATIONS OF DE-LAMINATION LONGITUDINALLY ON BOTH THE LEADING EDGE AND TRAILING EDGE.  IT IS ESTIMATED THAT THE SUBJECT GEAR LEG HAS ABOUT 8437.5 TAKE OFFS AND LANDING.  SUBJECT GEAR LEG WAS REMOVED FROM SERVICE.
